# SDR JJBA20240308039

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 40,860 hours, 26,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Corroded
- Location: Call Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CALL LIGHT ALWAYS ON IN THE COCKPIT. INSPECTED FA'S HANDSET CONNECTORS, PERFORMED WIRE CHECKS BETWEEN HANDSETS AND PA AMP AND PERFORMED OPS CHECK. NO DEFECTS NOTED. FOUND CORROSION AT P8100, CLEANED CORROSION AND OPS CHECK GOOD. INSPECTED FA'S HANDSET CONNECTORS, PERFORMED WIRE CHECKS BETWEEN HANDSETS AND PA AMP, AND PERFORMED OPS CHECKS, NO DEFECTS NOTED. FOUND CORROSION AT P8100, CLEANED CORROSION AND OPS CHECK GOOD.
